# SDR REXA201100548

- Difficulty date: September 8, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 19,238 hours, 16,742 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.0 BULKHEAD RT WEB FAILS NDT WITH AN INDICATION NOTED AT RBL 9 WL 54.10 AND RBL 18 WL 59.10 APPROX .10 INCH IN LENGTH AND 78 PERCENT FSH.  REPAIRED IAW BOMBARDIER REO 601R-53-41-260 REV E, REO 601R-53-41-609 REV B, DEVIATION "E" BSC STANDARD REPAIRS 601R-53-0114, 601R-53-0108B, AND 601R-53-0109A.
